Universidad Complutense de Madrid
E-Prints Complutense

A generalization of the Aleksandrov operator and adjoints of weighted composition operators

Impacto

Downloads

Downloads per month over past year



Gallardo Gutiérrez, Eva A. and Partington, Jonathan R. (2013) A generalization of the Aleksandrov operator and adjoints of weighted composition operators. Annales de l'institut Fourier, 63 (2). pp. 373-389. ISSN 1777-5310

[img]
Preview
PDF
225kB

Official URL: http://aif.cedram.org/item?id=AIF_2013__63_2_373_0




Abstract

A generalization of the Aleksandrov operator is provided, in order to represent the adjoint of a weighted composition operator on H-2 by means of an integral with respect to a measure. In particular, we show the existence of a family of measures which represents the adjoint of a weighted composition operator under fairly mild assumptions, and we discuss not only uniqueness but also the generalization of Aleksandrov-Clark measures which corresponds to the unweighted case, that is, to the adjoint of composition operators.


Item Type:Article
Uncontrolled Keywords:Aleksandrov operator; Aleksandrov-Clark measures; Weighted composition operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:23174
Deposited On:15 Oct 2013 08:44
Last Modified:07 Feb 2014 10:58

Origin of downloads

Repository Staff Only: item control page